# SDR NACA2021071600002

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 103,791 hours, 17,255 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Sense Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LEFT DUCT PRESSURE INDICATOR FLUCTUATES BETWEEN 15 AND 55 PSI AT TAKEOFF THRUST FROM TAKEOFF AND CLIMB UNTIL ABOUT 8000 FEET THEN BEGINS TO NORMALIZE. FOUND PRV SENSE LINE (SIC), REPLACED O-RING IAW AMM 36-11-18, OPS CHECK AND LEAK CHECK GOOD. AC REMAINS ETOPS 180.
